English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Poisson Geometry of Parabolic Bundles on Elliptic Curves

Balduzzi, D. (2008). Poisson Geometry of Parabolic Bundles on Elliptic Curves. International journal of mathematics, 19(3), 339-367. doi:10.1142/S0129167X08004704.

Item is

Files

show Files

Locators

show
hide
Description:
-

Creators

show
hide
 Creators:
Balduzzi, D1, Author              
Affiliations:
1External Organizations, ou_persistent22              

Content

show
hide
Free keywords: -
 Abstract: The moduli space of G-bundles on an elliptic curve with additional flag structure admits a Poisson structure. The bivector can be defined using double loop group, loop group and sheaf cohomology constructions. We investigate the links between these methods and for the case SL2 perform explicit computations, describing the bracket and its leaves in detail.

Details

show
hide
Language(s):
 Dates: 2008-03
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: -
 Identifiers: DOI: 10.1142/S0129167X08004704
BibTex Citekey: Balduzzi2008
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: International journal of mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Singapore : World Scientific
Pages: - Volume / Issue: 19 (3) Sequence Number: - Start / End Page: 339 - 367 Identifier: ISSN: 0129-167X
CoNE: https://pure.mpg.de/cone/journals/resource/954925469309